# SDR UPS98828038

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755536501N
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1280 AT STR 21L, THE FRAME TO CUSP LWR TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 9755536 AND SRM 51-1-20D.
